# SDR A6WA2018021245615

- Difficulty date: February 5, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 33,995 hours, 32,916 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 33,995 hours, 32,916 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SPECIAL DETAILED INSPECTION OF THE AFT PRESSURE BULKHEAD FORWARD FACE A CRACK WAS FOUND AT FS621.0, LBL 27.5, WL 132.0 THAT WAS 1.5 INCHES LONG.
